advertisement
Question
Posted by: Ann | 2009/11/25

Grainy texture

Hi doctor. Sex has been painful for quite a long time and my husband says I feel ' grainy'  inside (I suppose like sandpaper). What do you think could be the cause of it? I' ve tried Covospor, Canesten, all those creams, yoghurt, probiotic capsules, Betadine douche but nothing works.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Perhaps you are just not lubricated enough. Try using KY jelly.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/28

Perhaps you are just not lubricated enough. Try using KY jelly.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement